Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 3, NWS Springfield, MO

November 9, 201634 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Nov 9, 2016, 1:55 AM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 10, 2016, 2:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2016, 1:55 AM CST (07:55 UTC)
In effect from
Nov 10, 2016, 2:00 AM CST
Expired
Nov 10, 2016, 9:00 AM CST
In force
7 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WWUS73 KSGF 090755
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST WED NOV 9 2016

...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND
SOUTHEAST KANSAS...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO
THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. THESE
CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD
SEASON.

KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-091600-
/O.NEW.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-
TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON...
COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS...
ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...
OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...
DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...
MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA...
THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS
155 AM CST WED NOV 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CRAMER
4 follow-up statements
205 
WWUS73 KSGF 091311
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 AM CST WED NOV 9 2016

...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND
SOUTHEAST KANSAS...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO
THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. THESE
CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD
SEASON.

KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-100115-
/O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-
TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON...
COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS...
ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...
OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...
DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...
MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA...
THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS
711 AM CST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GRIFFIN
300 
WWUS73 KSGF 092023
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CST WED NOV 9 2016

...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND
SOUTHEAST KANSAS...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO
THE LOWER AND MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING.
THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE
COLD SEASON.

KSZ097-MOZ068-077-078-101230-
/O.EXA.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
CRAWFORD-HICKORY-BARTON-CEDAR-
INCLUDING THE CITIES OF...CHICOPEE...LONE OAK...PITTSBURG...
WEAUBLEAU...HERMITAGE...QUINCY...WHEATLAND...CROSS TIMBERS...
KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...
ARNICA...CAPLINGER MILLS...STOCKTON
223 PM CST WED NOV 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-101230-
/O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-
TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON...
COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS...
ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...
OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...
DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...
MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA...
THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS
223 PM CST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FRYE
200 
WWUS73 KSGF 100432
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CST WED NOV 9 2016

...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND
SOUTHEAST KANSAS...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO
THE LOWER AND MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING.
THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF
THE COLD SEASON.

KSZ073-MOZ055-056-066-067-101245-
/O.EXA.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
BOURBON-BENTON-MORGAN-VERNON-ST. CLAIR-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...NEVADA...
TIFFIN...APPLETON CITY...JOHNSON CITY
1032 PM CST WED NOV 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ097-101-MOZ057-058-068>071-077>083-088>098-101>106-101245-
/O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/
CRAWFORD-CHEROKEE-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-
BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-
MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...CHICOPEE...LONE OAK...PITTSBURG...
BAXTER SPRINGS...LOWELL...RIVERTON...COLUMBUS...NEUTRAL...
SHERWIN...STIPPVILLE...AURORA SPRINGS...ELDON...LAKE OZARK...
VICHY...WEAUBLEAU...HERMITAGE...QUINCY...WHEATLAND...
CROSS TIMBERS...OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH...
VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY...
WAYNESVILLE...NORTHWYE...ROLLA...KENOMA...LAMAR...CEDAR SPRINGS...
EL DORADO SPRINGS...FILLEY...ARNICA...CAPLINGER MILLS...
STOCKTON...BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...
WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...
BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...
HOWES...JADWIN...SALEM...JOPLIN...CARTHAGE...GREENFIELD...
LOCKWOOD...MEINERT...SPRINGFIELD...MARSHFIELD...NORTHVIEW...
SEYMOUR...ROGERSVILLE...DAWSON...GRAFF...MOUNTAIN GROVE...
DUNCAN...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK...SELMORE...
VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...
POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...
WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...MONTIER...
ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...PINEVILLE...
ROCKY COMFORT...MONETT...MADRY...CASSVILLE...KIMBERLING CITY...
CRANE...ELSEY...INDIAN POINT...SILVER DOLLAR CITY...BRANSON...
HOLLISTER...KIRBYVILLE...EDGEWATER BEACH...FORSYTH...
OZARK BEACH...POWERSITE...WASOLA...THAYER...ALTON...COUCH...
GREER...THOMASVILLE...WILDERNESS
1032 PM CST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  LATE TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LINDENBERG
358 
WWUS73 KSGF 101013
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 AM CST THU NOV 10 2016

...WIDESPREAD FROST IMPACTING THE REGION...

.TEMPERATURES FELL INTO THE LOW TO MID 30S THIS MORNING CAUSING
WIDESPREAD FROST ACROSS THE REGION.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101500-
/O.CON.KSGF.FR.Y.0003.000000T0000Z-161110T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...
CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL...
RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...
AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN...
APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...
ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...
CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...
LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING...
BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD...
MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF...
MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA...
MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK...
SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD...
POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...
MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA...
THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS
413 AM CST THU NOV 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL CONTINUE IN THE LOW TO MID 30S
  THIS MORNING.

* IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CRAMER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Nov 8, 11:26 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Nov 8, 11:26 PM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1126 PM CST Tue Nov 8 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 217 PM CST Tue Nov 8 2016

Upper trough will sag south of the area this evening while ridge
across the western Conus begins to build eastward into the area. At
the surface high pressure settles into western Kansas tonight and
spreads eastward into southeast Kansas and the Missouri Ozarks
Wednesday. Short term models consistent on clearing skies from
northwest to southeast this evening. Concern would be for either fog
or patchy frost to develop, but with center of the high well west of
the area all guidance suggests boundary layer to remain mixed enough
to preclude any fog or frost potential. Coolest lows expected over
central Missouri with readings in the upper 30s to around 40.

A very pleasant fall day is expected on Wednesday, with ample
sunshine and light winds. Afternoon highs will top off in the upper
50s to lower 60s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 217 PM CST Tue Nov 8 2016

High pressure will dominate the region through midweek. Clear skies
and light winds are expected Wednesday night leading to
perfect radiational cooling conditions. There is a fog signal,
especially near area lakes, however, the potential for widespread
frost will likely be the main story, especially across the
eastern Ozarks. We did make an attempt to coordinate frost
headlines for the eastern Ozarks, but decided to wait for a bit
more certainty in exact areas at risk.

Dry northwest flow will basically be the rule of thumb through much
of the long range forecast. Another fairly stout wave will
push southward from the Great Lakes region on Saturday. This will
help slide a dry cold frontal boundary through the region early
this weekend. Temperatures behind the front will cool, as
nighttime temperatures drop into the lower to middle 30s across
the area. This will likely cause additional frost concerns,
especially (once again) across the eastern Ozarks as the bulk of
the cold air will reside generally to our east.

Another shortwave aloft will push through the region by early
week next week with perhaps another dry frontal boundary, the
globals have been pinging a very subtle QPF signal. Think cloud
cover at least will increase during this period with temperatures
remaining rather static.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1119 PM CST Tue Nov 8 2016

Pilots can expect improving flight conditions as surface high
pressure builds in from the north and drier air spreads into the
region. Will have to monitor for patchy light fog around sunrise
Wednesday. VFR conditions will prevail Wednesday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Frye
AVIATION...Foster
Hazardous weather outlook, Nov 8, 3:01 PM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CST TUE NOV 8 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
301 PM CST TUE NOV 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIDESPREAD FROST IS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY
  MORNING AS TEMPERATURES FALL INTO THE LOW TO MID 30S.
  ADDITIONAL FROST POTENTIAL CAN BE EXPECTED THIS
  WEEKEND...ESPECIALLY EAST OF THE HIGHWAY 65 CORRIDOR.

  AN ISOLATED THUNDERSTORM OR TWO MAY BE POSSIBLE MONDAY ACROSS
  EXTREME SOUTHWESTERN MISSOURI AND FAR SOUTHEASTERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FRYE

Nearby

Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.